# SDR DU4R2006467

- Difficulty date: May 1, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1380 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 14L FS 1380 ABOVE PYLON CRACKED IN RIVET HOLE.  CUT OUT CRACKED SECTION.  FABRICATED AND INSTALLED DOUBLER 4.2" DIAMETER AND FILLER .5" DIAMETER FROM 2024-T3 .040 IAW DC-9/MD-80 SRM 53-01 AND 51-10-3.
